Optimal efficiency indexes for iterative methods of interpolatory type

Abstract

The paper is concerned with the order of convergence and the efficiency index of iterative methods of interpolatory type for solving scalar equations. Some classes of such methods are presented and then, using well defined criteria, the methods having the optimal efficiency index (i.e. those which practically are most efficient) are determined. For these methods the efficiency indexes are effectively determined.

Authors

Keywords

References

PDF

Scanned paper (soon).

Latex version of the paper (soon).

PDF available on the journal website below.

About this paper

Cite this paper as:

I. Păvăloiu, Optimal efficiency indexes for iterative methods of interpolatory type, Computer Science Journal of Moldova, 5 (1997) no. 1(13), pp. 20-43.

Print ISSN

1561-4042

Online ISSN

Not available yet.

Google Scholar Profile

Related Posts

Menu